Skip to Content

Has anyones' doctor prescribed Mirtazapine as a weightgain supplement?

Responses (2)

belljosh93 16 Jul 2011

Mirtazipine has been shown along with other antidepressants, mirtazipines weight gain effect stands out among the other anti depressants, to cause weight gain in the user. Not sure why but your doctor is a smart man, DUHH! Good luck

Anonymous 11 Oct 2011

Beijig, yes in fact a person who accompanies his wife, down to a mental health clinic, for her sessions, heard me and another patient talking about mirtazapine, how we've both put on the pounds. Long tale short, hes now taking remeron, and is putting on weight. mind you, I honestly believe that hes also suffering a bit from depression, and so, the doctor is getting at both of his problems at the same time.:-0) best wishes to you.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions